Advertisement

Ukrainian Mathematical Journal

, Volume 66, Issue 4, pp 553–560 | Cite as

Approximating Characteristics of the Analogs of Besov Classes with Logarithmic Smoothness

  • S. A. Stasyuk
Article

We obtain the exact-order estimates of some approximating characteristics for the analogs of Besov classes of periodic functions of several variables (with logarithmic smoothness).

Keywords

Besov Space Dirichlet Kernel Bilinear Approximation Trigonometric Approximation Kolmogorov Width 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. N. Temlyakov, “Approximation of functions with bounded mixed derivative,” Tr. Mat. Inst. Akad. Nauk SSSR, 178, 1–112 (1986).MathSciNetGoogle Scholar
  2. 2.
    R. A. De Vore and V. N. Temlyakov, “Nonlinear approximation by trigonometric sums,” J. Fourier Anal. Appl., 2, No. 1, 29–48 (1995).CrossRefMathSciNetGoogle Scholar
  3. 3.
    V. N. Temlyakov, “Approximation of periodic functions of many variables by combinations of functions depending on a smaller number of variables,” Tr. Mat. Inst. Akad. Nauk SSSR, 173, 187–191 (1986).MathSciNetGoogle Scholar
  4. 4.
    B. S. Kashin and A. A. Saakyan, Orthogonal Series [in Russian], AFTs, Moscow (1999).Google Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  • S. A. Stasyuk
    • 1
  1. 1.Institute of MathematicsUkrainian National Academy of SciencesKyivUkraine

Personalised recommendations